# SDR 06FDEA0984

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 33,163 hours, 26,787 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL LED INDICATIONS WENT AMBER THEN BACK TO GREEN, AT 45-60 KTS WENT AMBER.  TAKEOFF REJECTED.
